# SDR WTAA950101

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- Engine: Pwa PW121
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDD - RIGHT ENGINE OIL PRESSURE REPORTED AT 50 PSI AFTER APPLICATION OF TAKEOFF POWER.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE AND DISCOVERED ENGINE OIL LEVEL LOW.  SERVICED RIGHT ENGINE WITH OIL (7 QUARTS).  PERFORMED ENGINE GROUND RUN.  OIL PRESSURE INDICATION NORMAL.  NO OIL LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
